# SDR AWXA9700292

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND PILLOWING SKIN AT BS 727 AT RT KEEL BEAM, WL 148.5.  REPAIRED PILLOWING SKIN AND KEEL BEAM PER SRM 53-30-3.
